Couldn't find what you looking for?

TRY OUR SEARCH!

I HAVE GOOD NEWS FOR EVERYONE!! I too am in my forties and had been taking effexor for 2 1/2 years, and I was unable to lose weight the entire time I was on it, and I gained 25 lbs. I went off the effexor cold turkey and even 3 months after I quit taking it, I still could not lose weight. I work out 1 1/2 hours a day, and take in 800 calories or less. I could not drop a pound. Then I went on a search on the internet about another drug I was taking. I was also taking zyrtek the entire time that I was on effexor for my allergies, and I found out that zyrtek causes weight gain as well. I was shocked!! I never thought that something as simple as an antihistamine could cause weight gain. So I went off zyrtek cold turkey as well. I lost 5 lbs in 7 days, and then I lost another 5 lbs in the next 7 days, today I have lost a total of 12 lbs. in about 16 days. So, I think people need to ask themselves "IS THERE ANY OTHER PERSCRIPTION OR NONPERSRICPTION (OVER THE COUNTER) DRUGS THAT I AM TAKING, THAT ARE PREVENTING ME FROM LOSING WEIGHT??" All drugs have the potential to make you gain weight, or prevent you from losing weight. Anything that you have to take long term or on a regular basis has the potential to make you gain weight. (of course ask your doctor before stopping any drug).Good luck to everyone!! Nancy J.

Loading...

I have been on Zyrtek, occasionally Zertek D, and hydrochlorothiazide and had a 15+ pound weight gain. My blood sugar was suddenly high. I have stopped both and the rebound effect of swelling from water retention and allergies have been horrible. However, the cravings for many foods have diminished significantly. No matter what the informational inserts say, I am a believer that both of these meds cause issues. I will never go on them again.
Reply

Loading...